# SDR UALA2013050603139

- Difficulty date: May 3, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 66,285 hours, 23,501 cycles
- Engine: Pwa PW2037
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1001
- Part serial: AA252995
- Condition: Failed
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TANK FUEL SLOWLY TRANSFERS INTO CENTER TANK.   REPLACED CENTER FUEL TANK RIGHT FILL VALVE DUE TO FAILURE AND THE RIGHT DEFUEL VALVE AND ACTUATOR DUE TO FOUND FUEL  MIGRATING THRU VALVE.  SYSTEM CHECKED NORMAL.
